Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 287, NWS North Platte, NE

September 9, 2015Holt County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2015, 3:06 PM CDT for Holt County, Rock County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2015, 3:06 PM CDT (20:06 UTC)
Expired
Sep 9, 2015, 3:30 PM CDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Holt County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WUUS53 KLBF 092006
SVRLBF
NEC089-149-092030-
/O.NEW.KLBF.SV.W.0287.150909T2006Z-150909T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT WED SEP 9 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  WEST CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 330 PM CDT

* AT 306 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
  NEWPORT...OR 19 MILES SOUTHEAST OF BASSETT...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATKINSON.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 286 AND 291.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4233 9931 4247 9933 4259 9896 4232 9890
TIME...MOT...LOC 2006Z 259DEG 16KT 4242 9924 

HAIL...1.00IN
WIND...60MPH
 
$$

MARTIN
2 follow-up statements
201 
WWUS53 KLBF 092020
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT WED SEP 9 2015

NEC149-092029-
/O.CAN.KLBF.SV.W.0287.000000T0000Z-150909T2030Z/
ROCK NE-
320 PM CDT WED SEP 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4259 9896 4232 9890 4234 9923 4243 9924
      4249 9924
TIME...MOT...LOC 2019Z 259DEG 16KT 4243 9916 

$$

NEC089-092030-
/O.CON.KLBF.SV.W.0287.000000T0000Z-150909T2030Z/
HOLT NE-
320 PM CDT WED SEP 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WEST CENTRAL HOLT COUNTY...

AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF ATKINSON...OR 21 MILES SOUTHEAST OF BASSETT...MOVING EAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 286 AND 291.
 
LOCATIONS IMPACTED INCLUDE...
ATKINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4259 9896 4232 9890 4234 9923 4243 9924
      4249 9924
TIME...MOT...LOC 2019Z 259DEG 16KT 4243 9916 

HAIL...1.00IN
WIND...60MPH
 
$$

MARTIN
734 
WWUS53 KLBF 092027
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT WED SEP 9 2015

NEC089-092037-
/O.EXP.KLBF.SV.W.0287.000000T0000Z-150909T2030Z/
HOLT NE-
327 PM CDT WED SEP 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HOLT COUNTY WILL
EXPIRE AT 330 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4259 9896 4232 9890 4234 9923 4243 9924
      4249 9924
TIME...MOT...LOC 2024Z 259DEG 16KT 4243 9916 

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:02 PM CDT, 4 minutes earlier.

Area forecast discussion, Sep 9, 3:02 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT WED SEP 9 2015

.SYNOPSIS...
ISSUED AT 302 PM CDT WED SEP 9 2015

AS OF WEDNESDAY AFTERNOON THE UPPER AIR SYNOPTIC PATTERN OVER THE
CONTINUED TO BE HIGHLIGHTED BY A BROAD TROUGH ASSOCIATED WITH A LOW
SLOWLY MOVING TOWARD HUDSON BAY. THIS HAS THE NORTHERN AND CENTRAL
PLAINS IN RELATIVELY FAST NORTHWEST FLOW ALOFT. COOLER AIR IN THE
MID TO UPPER LEVEL OF THIS FLOW FOSTERED AN ENVIRONMENT
CHARACTERIZED BY STEEP LAPSE RATES AND ELEVATED INSTABILITY...WHICH
HAS AIDED IN THE FORMATION AND PERSISTENCE OF ISOLATED TO SCATTERED
THUNDERSTORM ACTIVITY IN CENTRAL NEBRASKA LATE IN THE MORNING AND
EARLY THIS AFTERNOON. AT THE SURFACE...A WEAK FRONT WAS SLOWLY
MOVING EAST ACROSS THE CWA. AS OF 20Z THE FRONT EXTENDED FROM JUST
EAST OF IMPERIAL AND NORTH PLATTE...NORTHEASTWARD TO NEAR AINSWORTH.
DRY WESTERLY WINDS BEHIND THE FRONT HAD DEWPOINTS DROPPING INTO THE
30S AND 40S ACROSS THE PANHANDLE AND WESTERN SANDHILLS. AHEAD OF
THE FRONT WINDS WERE SOUTHERLY AND DEWPOINTS REMAINED IN THE UPPER
50S AND 60S...WITH A CU FIELD DEVELOPING AS THE BOUNDARY LAYER
BECOMES MORE UNSTABLE. TEMPERATURES WERE GENERALLY IN THE MID 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 302 PM CDT WED SEP 9 2015

THUNDERSTORMS IN CENTRAL AND NORTH CENTRAL NEBRASKA SHOULD CONTINUE
TO SLOWLY PUSH EAST THROUGH THE REMAINDER AFTERNOON. CONVECTIVE
ACTIVITY HAS ACCELERATED OVER CENTRAL ROCK AND HOLT COUNTY. SOME
LOCATIONS ARE RECEIVING HEAVY RAINFALL DUE TO TRAINING
STORMS...HOWEVER LATEST FFG IN THIS AREA IS QUITE HIGH. ADDITIONAL
SURFACE BASED SHOWERS AND THUNDERSTORM DEVELOPMENT HAS BEGUN IN FAR
SOUTHWEST NEBRASKA AND NORTHWEST KANSAS ALONG AN EASTWARD
PROGRESSING FRONT. HRRR HAS FAVORED AREAS JUST EAST OF A NORTH
PLATTE TO THEDFORD MUCH OF THE DAY...AND THIS MATCHES UP WELL WITH
THE DEVELOPING CU FIELD ON SATELLITE SO THE FORECAST LOOKS ON TRACK.
UPPER LEVEL FORCING IS TOUGH TO DISCERN SO THE SPATIAL EXTENT OF THE
NEW CONVECTION IS NOT EXPECTED TO BE EXPANSIVE. MLCAPE VALUES  1500
J/KG AND 35-40 KTS DEEP LAYER SHEAR WILL SUPPORT A FEW STRONG TO
SEVERE STORMS...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.
THUNDERSTORMS PUSH EAST THIS EVENING AND BEGIN TO WANE AFTER DARK
WITH THE LOSS OF HEATING AND INSTABILITY.

WEAK SHORTWAVE TROUGH DIVES SOUTHEAST THROUGH THE AREA OVERNIGHT.
WINDS BECOME EASTERLY AS THE FRONT SLOWLY PUSHES JUST SOUTHEAST OF
THE CWA AND A LEE SIDE SURFACE LOW DEEPENS IN NORTHEAST COLORADO.
THIS WILL ALLOW LOW LEVEL MOISTURE TO CREEP BACK WESTWARD...WITH
ANOTHER ROUND OF FOG/STRATUS POSSIBLE FOR SOUTHWEST INTO CENTRAL
NEBRASKA. DID NOT INCLUDE PATCHY FOG IN THE FORECAST AT THIS TIME
SINCE MODEL GUIDANCE HAS BEEN SOMEWHAT INCONSISTENT WITH COVERAGE
AND SEVERITY OF VISIBILITY RESTRICTIONS. THE MOST FAVORABLE AREAS
FOR LOCALLY DENSE FOG FORMATION WILL LIKELY BE WHERE PRECIPITATION
FALLS LATER THIS EVENING.

AN AREA OF SURFACE HIGH PRESSURE BEGINS TO DROP OUT OF ALBERTA AND
INTO THE NORTHERN PLAINS ON THURSDAY. THIS WILL PUSH TEMPERATURES
DOWN A FEW DEGREES WITH HIGHS RANGING FROM THE LOW 70S TO LOW 80S
ACROSS THE CWA. MODELS ADVERTISE LIGHT QPF LATE IN THE AFTERNOON AS
A MID-LEVEL JET STREAK NOSES INTO THE CENTRAL PLAINS...BUT DID NOT
ADD ANY MENTION OF POPS TO THE SHORT TERM FORECAST JUST YET AS THE
BETTER CHANCES LOOK TO BE AFTER 00Z FRIDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 302 PM CDT WED SEP 9 2015

THE NAM REMAINS IN AGREEMENT WITH CURRENT FORECAST WITH A
DISTURBANCE DROPPING SOUTHEAST FROM SWRN SD INTO WRN NEBR
OVERNIGHT. THE GFS IS FASTER WITH THIS DISTURBANCE AND REMAINS
MOSTLY DRY. THEREFORE KEPT POPS LIMITED TO 20 PERCENT WEST OF A
LINE FROM GORDON THROUGH BROKEN BOW.

KEPT VERY NEAR PREVIOUS HIGHS FRIDAY AS EASTERLY WINDS BECOME
SOUTHEAST BY AFTERNOON AND WEAK WAA WILL NOT KICK IN UNTIL
AFTERNOON. THERE COULD ALSO BE A FEW SHOWERS AND CLOUDINESS
LINGERING AS WELL.

ON SATURDAY...A RETURN SOUTHERLY WIND RETURNS WITH HIGHS WARMING
TO NEAR 80 ACROSS THE WEST WHILE THE EAST REMAINS IN THE LOWER TO
MID 70S.

FOR SUNDAY THROUGH TUESDAY...ABOVE NORMAL TEMPERATURES. ZONAL FLOW
ALOFT ACROSS THE CENTRAL PLAINS SUNDAY WILL PERSIST INTO MONDAY AS
AN UPPER TROUGH DIGS INTO THE PACIFIC NORTHWEST. THIS WILL KEEP A
THERMAL RIDGE ACROSS THE REGION WITH HIGHS RANGING IN THE 80S. ON
TUESDAY...THE UPPER TROUGH WILL ADVANCE ACROSS MONTANA THROUGH
COLORADO WITH STRONG HEATING TO OCCUR IN ADVANCE ACROSS THE
CENTRAL PLAINS. FORECAST HIGH ARE 85 TO 90...ALTHOUGH THE
POTENTIAL IS THERE FOR HIGHS TO EXCEED 90 IN SOME AREAS OF WRN
NEBR. A COLD FRONT TUESDAY NIGHT TO COOL BACK HIGHS TO NEAR 75
NORTH AND NEAR 80 SOUTH. THE 12Z ECMWF HOWEVER IS MUCH WEAKER WITH
THE POST FRONTAL COOLDOWN AND SUGGESTS 80S STILL POSSIBLE. MAINLY
DRY THROUGH THE EXTENDED PERIODS...EXCEPT A SLIGHT CHANCE ERN
PNHDL TUESDAY AFTN...AND MOST AREAS TUESDAY NIGHT. LOOKS DRY
BEHIND THE FRONT FOR WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1223 PM CDT WED SEP 9 2015

MAIN CONCERNS FOR THE CURRENT TAF PERIOD IS THE ISOLATED THUNDERSTORMS
THIS AFTERNOON AND EVENING...AND THE POTENTIAL FOR SUB-VFR
CIGS/VISBYS LATE TONIGHT AND EARLY THURSDAY MORNING.

A LINE OF THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON IN PARTS
OF CENTRAL NEBRASKA...WITH REDEVELOPMENT TO THE WEST AND NORTH
POSSIBLE LATER THIS AFTERNOON AND EVENING. DID NOT FEEL CONFIDENT
ENOUGH IN THE SPATIAL EXTENT OF THUNDERSTORM ACTIVITY TO INCLUDE
IN THE TAF AT KLBF. ALL MODEL GUIDANCE AND OBSERVATIONAL TRENDS
SUGGEST THE ACTIVITY SHOULD REMAIN SOUTH AND EAST OF KVTN.

FOG AND LOW STRATUS MAY DEVELOP OVERNIGHT...GENERALLY FROM
SOUTHWEST INTO NORTH CENTRAL NEBRASKA...INCLUDING
KLBF...KBBW...KONL. INTRODUCED MVFR CIGS/VISBYS INTO THE TAF TO
SUGGEST THE POTENTIAL...ALTHOUGH THEY MAY NEED TO BE LOWERED INTO
IFR SHOULD FORECASTER CONFIDENCE INCREASE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...ROBERG
AVIATION...MARTIN
Hazardous weather outlook, Sep 9, 9:00 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 AM CDT WED SEP 9 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-101400-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
900 AM CDT WED SEP 9 2015 /800 AM MDT WED SEP 9 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THIS AFTERNOON THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM
OGALLALA TO AINSWORTH. SOME OF THESE STORMS MAY BE STRONG TO
SEVERE...WITH DAMAGING THUNDERSTORM WINDS AND SOME LARGE HAIL
POSSIBLE. STORMS WILL MOVE EAST THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING
FROM NORTH PLATTE TO ONEILL.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Sep 9, 11:22 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1122 AM CDT WED SEP 9 2015

NEZ038-091700-
CUSTER NE-
1122 AM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER COUNTY UNTIL
NOON CDT...

AT 1122 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ANSELMO...OR 17 MILES NORTHWEST OF BROKEN BOW...MOVING EAST AT
25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANSELMO...LILLIAN...MERNA...GATES AND VICTORIA SPRINGS STATE
RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 256 AND 271.
 HIGHWAY 92 BETWEEN MILE MARKERS 263 AND 273.

LAT...LON 4143 9994 4160 10006 4174 9963 4148 9953
TIME...MOT...LOC 1622Z 254DEG 21KT 4154 9994

MARTIN
Special weather statement, Sep 9, 2:50 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 PM CDT WED SEP 9 2015

NEZ010-028-029-092030-
HOLT NE-GARFIELD NE-WHEELER NE-
250 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...EASTERN
GARFIELD AND WHEELER COUNTIES UNTIL 330 PM CDT...

AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR O'NEILL TO 13 MILES
SOUTHEAST OF BASSETT...AND MOVING EAST AT 15 MPH.

HEAVY RAINFALL...HALF INCH HAIL...AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ERICSON...INMAN...EWING...CHAMBERS...FOUR CORNERS...GOOSE LAKE STATE
WILDLIFE MANAGEMENT AREA...PIBEL LAKE STATE RECREATION AREA...
BARTLETT...GABLES...PAGE...KNIEVELS CORNER...CUMMINSVILLE...BUFFALO
FLATS AND O'NEILL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 309 AND 328.
 HIGHWAY 281 BETWEEN MILE MARKERS 132 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4174 9913 4175 9913 4250 9861 4242 9830
      4174 9830
TIME...MOT...LOC 1949Z 264DEG 12KT 4244 9860 4240 9943

MARTIN
Special weather statement, Sep 9, 2:53 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT WED SEP 9 2015

NEZ008>010-092045-
BROWN NE-HOLT NE-ROCK NE-
253 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...SOUTHERN HOLT AND
SOUTHEASTERN BROWN COUNTIES UNTIL 345 PM CDT...

AT 253 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR O'NEILL TO 17 MILES
SOUTH OF LONG PINE...AND MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOFELD LAKE...EMMET...INMAN...EWING...AMELIA...ATKINSON...SYBRANT...
RAVEN...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...DUFF...JONES
LAKE...PAGE...O'NEILL...ONEILL...PONY LAKE AND JOHNSONS CORNER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 155 AND 173.
 HIGHWAY 20 BETWEEN MILE MARKERS 288 AND 328.
 HIGHWAY 281 BETWEEN MILE MARKERS 168 AND 191.

LAT...LON 4225 9830 4216 9976 4236 10007 4258 9883
      4254 9830
TIME...MOT...LOC 1953Z 264DEG 29KT 4246 9860 4230 9982

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 11:22 AM CDTSpecial Weather StatementLBFCuster38 min
Sep 9, 2:50 PM CDTSpecial Weather StatementLBFGarfield, Wheeler40 min
Sep 9, 2:53 PM CDTSpecial Weather StatementLBFBrown, Holt, Rock52 min
Sep 9, 3:24 PM CDTSevere Thunderstorm WarningLBFHolt15 min
Sep 9, 3:31 PM CDTSpecial Weather StatementLBFFrontier44 min
Sep 9, 3:32 PM CDTAreal Flood AdvisoryLBFHolt3 hr
Sep 9, 3:50 PM CDTSpecial Weather StatementLBFRock55 min
Sep 9, 3:57 PM CDTSevere Thunderstorm WarningLBFFrontier37 min
Sep 9, 4:02 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock58 min
Sep 9, 4:48 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler57 min
Sep 9, 4:49 PM CDTSpecial Weather StatementLBFValley41 min
Sep 9, 5:02 PM CDTSevere Thunderstorm WarningLBFGarfield, Loup58 min
Sep 9, 5:06 PM CDTTornado WarningLBFGarfield, Loup39 min
Sep 9, 5:14 PM CDTSpecial Weather StatementLBFValley46 min
Sep 9, 5:34 PM CDTSpecial Weather StatementLBFWheeler41 min
Sep 9, 5:45 PM CDTTornado WarningLBFGarfield19 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.